mad1112 (mad1112) wrote in vaginapagina,
mad1112
mad1112
vaginapagina

Spotting on Aviane

I just started taking Aviane (generic Alesse) and I'm having some problems with spotting.  I started taking the pill right when I got it, which was after ovulation.  (I'm not sexually active right now.)   Week 1 was fine.  Week 2 I had spotting plus my period (which I expected since I started taking Aviane after ovulating).  Week 3...still spotting.  Now I'm coming up on the placebo week.

I REALLY want to stop spotting by the end of next week because I have some guaranteed sexytime scheduled with a long distance friend.  Should I start another Aviane pack and skip the placebo week (so my body has more time to adjust to the new hormone levels) or take the placebo week?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments